Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, I have very mild acne and taking Decutan(30mg) a day so its obviously drying my skin, when I don't use a facial wash and moisturizer the peel on my face starts to show a bit but when I use them my face becomes red.

Without the wash and moisturizer my face is pretty clear..these 2 were prescribed to me by the dermatologist btw and I use Uriage Xemose and Uriage hyseac as a moisturizer

any tips?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×